# SDR UPS96420678

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE N/A, LOWER CARGO FIRE WARNING CAME ON 4 TO 5 TIMES ON DESCENT.
